| Model Number |
24970A |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Problem with Software Installation (3013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient connector and mobile programmer base failed to update.The patient connector was paired to a different host tablet and was then able to certificate successfully, however the base continued to fail.Certificate update instruction were provided by technical support and it was advised to return the base and obtain a new instrument.Performance data from the mobile programmer was received and it was determined at analysis that the mobile programmer base had a disconnection during the update.There was no patient involvement.Application version: 4.5.2 host tablet os version: 26.1.
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed.Analysis of the service logs found the customer comment that the mobile programmer base failed to update was confirmed and it was determined that the base disconnected during the update.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.